# SDR ASAA2017030820095

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,905 hours, 10,478 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RUNNING AFTER START - ZONE TEMP CABIN CONT ILLUMINATED ON RECALL. RAN QRH, LIGHT WENT OUT ON RESET. GROUNDED - YES. ACCOMPLISHED BITE CHECK OF THE PACK/ZONE TEMP CONTROLLERS USING INSTRUCTIONS ON THE CONTROLLERS. FOUND FLIGHT DECK TRIM VALVE FAULT ON THE NR 2 CONTROLLER, FAULT RESET, INTERMITTENT FAULT ZONE TEMP. LIGHT DOES NOT ILLUMINATE ON RECALL.
